Previous |  Up |  Next

Article

Keywords:
pseudo-solution; Pettis integral; Henstock-Kurzweil integral; Cauchy problem
Summary:
In this paper we prove an existence theorem for the Cauchy problem \[ x^{\prime }(t) = f(t, x(t)), \quad x(0) = x_0, \quad t \in I_{\alpha } = [0, \alpha ] \] using the Henstock-Kurzweil-Pettis integral and its properties. The requirements on the function $f$ are not too restrictive: scalar measurability and weak sequential continuity with respect to the second variable. Moreover, we suppose that the function $f$ satisfies some conditions expressed in terms of measures of weak noncompactness.
References:
[1] Z. Artstein: Topological dynamics of ordinary differential equations and Kurzweil equations. J.  Differential Equations 23 (1977), 224–243. DOI 10.1016/0022-0396(77)90128-0 | MR 0432985 | Zbl 0353.34044
[2] J. M. Ball: Weak continuity properties of mappings and semi-groups. Proc. Royal Soc. Edinbourgh Sect.  A 72 (1979), 275–280. MR 0397495
[3] J. Banaś: Demicontinuity and weak sequential continuity of operators in the Lebesgue space. In: Proceedings of the 1st Polish Symposium on Nonlinear Analysis, Łódź, 1997, pp. 124–129.
[4] J. Banaś and K. Goebel: Measures of Noncompactness in Banach Spaces. Lecture Notes in Pure and Appl. Math. Vol  60. Marcel Dekker, New York-Basel, 1980. MR 0591679
[5] F. S. DeBlasi: On a property of the unit sphere in a Banach space. Bull. Math. Soc. Sci. Math. R.S. Roumanie 21 (1977), 259–262. MR 0482402
[6] S. S. Cao: The Henstock integral for Banach valued functions. SEA Bull. Math. 16 (1992), 35–40. MR 1173605 | Zbl 0749.28007
[7] V. G. Celidze and A. G. Dzvarsheishvili: Theory of Denjoy Integral and Some of Its Applications. Tbilisi, 1987. (Russian)
[8] T. S. Chew: On Kurzweil generalized ordinary differential equations. J.  Differential Equations 76 (1988), 286–293. DOI 10.1016/0022-0396(88)90076-9 | MR 0969426 | Zbl 0666.34041
[9] T. S. Chew and F. Flordelija: On $x^{\prime }= f(t, x)$ and Henstock-Kurzweil integrals. Differential Integral Equations 4 (1991), 861–868. MR 1108065
[10] M. Cichoń: Weak solutions of differential equations in Banach spaces. Discuss. Math. Diff. Inclusions 15 (1995), 5–14.
[11] M. Cichoń and I. Kubiaczyk: On the set of solutions of the Cauchy problem in Banach spaces. Arch. Math. 63 (1994), 251–257. DOI 10.1007/BF01189827 | MR 1287254
[12] M. Cichoń: Convergence theorems for the Henstock-Kurzweil-Pettis integral. Acta Math. Hungar. 92 (2001), 75–82. DOI 10.1023/A:1013756111769 | MR 1924251
[13] Wu Congxin, Li Baolin and F. S. Lee: Discontinuous systems and the Henstock-Kurzweil integral. J.  Math. Anal. Appl. 229 (1999), 119–136. DOI 10.1006/jmaa.1998.6149 | MR 1664308
[14] J. Diestel and J. J. Uhl: Vector Measures. Math. Surveys, Vol.  15. Providence, Rhode Island, 1977. MR 0453964
[15] R. F. Geitz: Pettis integration. Proc. Amer. Math. Soc. 82 (1981), 81–86. DOI 10.1090/S0002-9939-1981-0603606-8 | MR 0603606 | Zbl 0506.28007
[16] R. A. Gordon: The McShane integral of Banach-valued functions. Illinois J.  Math. 34 (1990), 557–567. MR 1053562 | Zbl 0685.28003
[17] R. A. Gordon: The Integrals of Lebesgue. Denjoy, Perron and Henstock, Providence, Rhode Island, 1994. MR 1288751 | Zbl 0807.26004
[18] R. A. Gordon: Riemann integration in Banach spaces. Rocky Mountain J.  Math. 21 (1991), 923–949. DOI 10.1216/rmjm/1181072923 | MR 1138145 | Zbl 0764.28008
[19] R. A. Gordon: The Denjoy extension of the Bochner, Pettis, and Dunford integrals. Studia Math. 92 (1989), 73–91. MR 0984851 | Zbl 0681.28006
[20] R. Henstock: The General Theory of Integration. Oxford Mathematical Monographs. Clarendon Press, Oxford, 1991. MR 1134656
[21] W. J. Knight: Solutions of differential equations in Banach spaces. Duke Math.  J. 41 (1974), 437–442. DOI 10.1215/S0012-7094-74-04149-0 | MR 0344624
[22] I. Kubiaczyk: On fixed point theorem for weakly sequentially continuous mappings, Discuss. Math. Diff. Inclusions 15 (1995), 15–20. MR 1344524
[23] I. Kubiaczyk: On the existence of solutions of differential equations in Banach spaces. Bull. Acad. Pol. Math. 33 (1985), 607–614. MR 0849409 | Zbl 0607.34055
[24] J. Kurzweil: Generalized ordinary differential equations and continuous dependence on a parameter. Czechoslovak Math.  J. 7 (1957), 418–449. MR 0111875 | Zbl 0090.30002
[25] J. Kurzweil: Nichtabsolut Konvergente Integrale. Teubner Texte zür Mathematik, Vol.  26. Leipzig, 1980. MR 0597703
[26] A. R. Mitchell and Ch. Smith: An existence theorem for weak solutions of differential equations in Banach spaces. In: Nonlinear Equations in Abstract Spaces, V. Laksmikantham (ed.), 1978, pp. 387–404. MR 0502554
[27] Lee Peng-Yee: Lanzhou Lectures on Henstock Integration. World Scientific, Singapore, 1989. MR 1050957 | Zbl 0699.26004
[28] D. O’Regan: Weak solutions of ordinary differential equations in Banach Spaces. Applied Mathematics Letters 12 (1999), 101–105. DOI 10.1016/S0893-9659(98)00133-5 | MR 1663477
[29] B. J. Pettis: On integration in vector spaces. Trans. Amer. Math. Soc. 44 (1938), 277–304. DOI 10.1090/S0002-9947-1938-1501970-8 | MR 1501970 | Zbl 0019.41603
Partner of
EuDML logo